MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13256-022-03554-w

Медицинская библиотека · Journal of medical case reports · 2022

Ivabradine toxicity: a case report.

Singh Kavisha, Alagarraju Muthukumar R, Wolf Carl E, Poklis Justin L, Kulkarni Nitin, Tharpe William, Joshi Parag H

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

We describe a case of symptomatic bradycardia resulting from ivabradine toxicity by measurement of ivabradine levels, of which there are limited reports in the literature.

CASE PRESENTATION: A 43-year-old White female presented with several days of near syncope and dizziness accompanied by a drop in her heart rate to 50 beats per minute. She was taking ivabradine for inappropriate sinus tachycardia. After excluding several other causes of bradycardia, we made the diagnosis of ivabradine toxicity by measurement of serum ivabradine levels, an approach that is currently not clinically available.

CONCLUSIONS

Measurement of serum ivabradine levels and knowledge of the pharmacokinetic properties of the drug can be utilized to confirm the diagnosis of ivabradine toxicity.

Для цитирования: Singh Kavisha, Alagarraju Muthukumar R, Wolf Carl E, Poklis Justin L, Kulkarni Nitin, Tharpe William, Joshi Parag H. Ivabradine toxicity: a case report.. Journal of medical case reports. 2022. DOI: 10.1186/s13256-022-03554-w.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.